# SDR UHLA201506190451

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 29,730 hours, 28,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 20-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND IN THE GUSSET CENTER OMEGA AT FRAMES 20, 21, 22, 23.  THE CENTER OMEGA BEAM WAS R & R IAW SRM 51-40-02.
